# SDR CALA0200335

- Difficulty date: June 10, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 45,998 hours, 23,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 907-935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H I/B SEAT TRACK CORRODED AT STA 907-935. THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-60-52.
